Pacific Journal of Mathematics

On the generalized Calkin algebra.

J. J. Buoni and A. Klein

Article information

Source
Pacific J. Math., Volume 80, Number 1 (1979), 9-12.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785948

Mathematical Reviews number (MathSciNet)
MR534692

Zentralblatt MATH identifier
0409.47009

Subjects
Primary: 47D30
Secondary: 46H15: Representations of topological algebras

Citation

Buoni, J. J.; Klein, A. On the generalized Calkin algebra. Pacific J. Math. 80 (1979), no. 1, 9--12. https://projecteuclid.org/euclid.pjm/1102785948


Export citation

References

  • [1] J. J. Buoni, R. E. Harte and A. W. Wickstead, Upper and lower Fredholm spectra, Proc. Amer. Math. Soc, 66 (1977), 309-314.
  • [2] N. Dunford and J. T. Schwartz, Linear Operators, Part 1, Interscience Publishers Inc., New York 1958.
  • [3] S. Goldberg, Unbounded Linear Operators, McGraw-Hill Book Co., New York 1966.
  • [4] K. W. Yang, The generalized Fredholm operators, Trans Amer. Math. Soc, 216 (1976), 313-326.